92, mild chronic renal failure, on lisinopril. 2wk keflex to prevent recurrent ecoli UTI (also treated w/ceph) now getting weak and confused. Stop it?

Refer to ID Doc. It may be time to get additional help from an infectious diseases physician. They can help problem solve what is going on, and to find a solution as quickly as possible.
See doctor again... 92 years old is old. When a 92 year old gets weak or confused, the cause can be anything and also any combination of things. At 92, weakness and confusion can be signs of infection (such as uti), pneumonia, heart attack, medication changes, medication side effects, dementia changes, cancer, strokes, etc... That's why the primary care or geriatric doctor will do a thorough evaluation.

Related Questions

Geriatrics doctors: 92, mild chronic renal failure, on lisinopril. For 2wk keflex to prevent recurrent ecoli UTI getting weaker since then. Stop it?

Another antibiotic? Keflex, as a penicillin type antibiotic, has little activity vs e.Coli, a bug with no cell wall. I'd rely on a culture and sensitivity to find best antibiotic.Lisinopril in renal failure is also a bit tricky. Read more...
With MD approval. Not without speaking with your md first. Keflex is unlikely to cause weakness - more likely that something else is going on. Read more...